Was just wondering if anyone can let me know if this is normal or not?

I was on microgynon 30 for years without any problems and it kept my endo symptoms at bay, unfortunately for me due to a knee op I got a DVT so had to stop taking it as they said it was to dangerous - long story short consultant has agreed I'm completely fine to go back on it as it wasn't what caused the DVT in the first place, anyway I'm half way through my second packet and don't get me wrong it is helping slightly with my endo but I've got a constant headache, feel duzzy as a duck and very sickly and I'm not sure if it's just me but I seem to be losing my temper so easily.

Can anyone tell me if this is normal till it gets in my system? X

Thank you x

4 Replies

  • Do you suffer with migraines at all? Because whilst on the microgyn pill I did nearly every day? I went to my gp and she told me that I had to come of it straight away as the estrogen was giving me the migranes and if you suffer with bad headaches

    And migranes you shouldn't take that pill, and put me on the mini pill which is progesterone only!

  • I never normally suffer with migraines, I've woke this morning and can feel it coming on again x

  • I think you should go back to the GP, my friend's GP took her off this pill because there is a history of DVT in her family and this coupled with migraines can mean you are at risk of a stroke. I would go back as soon as you can X

  • Damn I was afraid someone would tell me that even though I new I would have to, why is it when something appears to help there's always mega downsides to it x

You may also like...